MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021 a patient underwent stage 1 treatment for an abdominal aortic aneurysm in the tambe clinical trial.A conformable gore® tag® thoracic endoprosthesis (ctag) was implanted.On (b)(6) 2021 this patient underwent stage 2 treatment with the tambe investigational device.On (b)(6) 2021 a type b aortic dissection was observed.On (b)(6) 2021 the dissection was treated by means of a left carotid subclavian bypass and implantation of a conformable gore® tag® thoracic endoprosthesis proximal to the originally placed ctag.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11330430
Report Number2017233-2021-01676
Device Sequence Number13728530
Product Code MIH
UDI-Device Identifier00733132646968
UDI-Public00733132646968
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Model NumberTGM343415
Device Catalogue NumberTGM343415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age69 YR
Patient Weight48